# SDR SWIA200616592

- Difficulty date: April 16, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 8,483 hours, 7,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Rod
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.   ADJUSTED PUSH PULL ROD FOR UPPER DOOR LATCH IAW 52-11-04.  OPERATIONAL CHECK GOOD.
